# SDR 3SVAN441BD91912

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N441BD
- Make and model: Cessna 441
- Aircraft serial: 4410088
- Aircraft time: 11,254 hours, 9,570 cycles
- Engine: Garrtt TPE33110
- Engine time: 11,192 hours, 8,963 cycles
- Propeller: Mcauly 3GFR34C601
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33110
- Part serial: 77130
- Condition: Flamed Out
- Location: Right
- Part time: 11,192 hours, 8,963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, P
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FLAMED OUT ON CLIMBOUT OF ANC.  PLIOT SECURED THE ENGINE AND RETURNED TO BASE.
